Medication and Drugs
Drug Side Effects
Antidepressants

What are the side effects of Seasonale when you stop taking it?

828384

Top Answer
User Avatar
Wiki User
2005-10-15 00:41:52
2005-10-15 00:41:52

I only have taken Seasonale for a week or so and have stopped because of the severe nausea I have experienced. It feels like I have had the flu for the entire time I have been on this birth control. I stopped taking it and am still experiencing the symptoms - now to an even greater extent. No one can tell me how long I'll be nauseated.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

There are numerous side effects that a person can experience when they stop taking Wellbutrin. Some of the side effects are seizures, skin rash, and sleep problems.

User Avatar

No, must gradually decrease the dosage. Usually the action of the drug is more important than the side effects. Unless there are ongoing difficult side effects, the drug need not be discontinued ifs it is beneficial. Usually when there are side effects when starting the drug, they may be transient and will stop after taking the drug for awhile.

User Avatar

The most common side effects that cause adults to stop taking gabapentin are dizziness, sleepiness, fatigue, shaky movements, difficulty walking, or swelling in the ankles.

User Avatar

It is the side-effects you get when you stop taking drugs. It can also be used to describe the process of quitting drugs.

User Avatar

Depakote is a drug that should not be suddenly stopped, or seizures which can be fatal may result.

User Avatar

The side effects of stopping hormone replacement therapy depend on what it was. If someone is taking progesterone, and they stop, it could make hair grow or make their voice deeper.

User Avatar

hown long do the side effects stay with you when you stop taking lisinopril sorry i have no money to pay for answer

User Avatar

Nausea and vomiting are common. Also possible are anger, anxiety, body aches and fatigue.

User Avatar

Some serious side effects that come from taking the medication Strattera include chest pain, nausea, increased blood pressure, numbness, burning pain, and fast or uneven heartbeats. If you experience any of these side effects stop taking the medication at once and contact your doctor as soon as possible.

User Avatar

why for 10 days? are you having irreg heartbeats, side effects, etc? ask your doc to decrease dosage befor you stop taking altogether- how long have you been taking it?

User Avatar

Are you mental? The side effects are written on the information leaflet and are the same whatever you take it for. It will not help with your menstrual or mental health problem though, again I refer you to the leaflet.

User Avatar

Your period will stop while taking ibuprofen. It is not recommended, it can have serious side effects. I have been taking them because I have some health issues and my period was lasting more than a month at a time.Don't do it without consulting your doctor first!!!!

User Avatar

Some very rare side effects when you stop taking Metformin include "Metabolism And Nutrition Disorders", but there is no evidence that Metformin makes you gain weight when you stop taking the drug. PLEASE NOTE: A slower metabolism may lead to obesity.

User Avatar

First, you shouldn't stop "cold-turkey" to avoid side effects of withdrawal. The general rule-of-thumb would be about a week, BUT the therapeutic effect of the medication will gradually reduce beginning the day you stop taking it.

User Avatar

rash, swelling, or difficulty breathing after taking acetaminophen should stop taking the drug and get immediate medical attention. Other rare side effects include yellow skin or eyes, unusual bleeding or bruising, weakness, fatigue

User Avatar

No. You get what is known as a withdrawal bleed. This is unnecessary. If you have no adverse side-effects to the Pill you may as well take it every day.

User Avatar

you can if you slowly come off of it. your body gets used to having it and if you just stop then you will get the same side effects as going on the medication. i believe the more you take the worse it is. i would suggest cutting down by 25mg to 50mg every 2 weeks that should cut down on any side effects and give your body time to adjust.

User Avatar

Basically, you will crash and burn. These medications are very powerful and, although there are side effects, the alternative to taking them is worse. Talk to your doctor to find out how to stop taking them.

User Avatar

Withdrawals such as nausea, vomiting, body aches, cold sweats, and diarrhea are most likely to occur.

User Avatar

Then you are pregnant. Birth control pills will not have major side effects on the fetus, but it is best to stop taking them as soon as you know you are pregnant.

User Avatar

Mental effects when you stop taking antidepressants or lower the dose too fast.

User Avatar

yes and no. if you are taking it for a prolong period and you just stop taking it then there will be side effects. usually similar to the ones you had in the first 2 weeks of taking it. will you crave it? no. but if you want to stop taking it do it in small dosages. i would recomend 50mg at a time at most every 2 weeks. so your body can adjust to not having it in your system.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.